# SDR USAA030228

- Difficulty date: November 11, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,203 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 1 INCH BY 6 INCH AREA, AFT LAV FLOOR AREA BS 985.5 T-CAP.  CORROSION LEVEL 1, TASK NR C53-107-02.  INSTALLED REPAIR T-CAPS PER TR 53-10-05 B UPPER FLANGE REPAIR OF BAC 1518-399 EXTRUSION. (M)
